EconPapers    
Economics at your fingertips  
 

Non-existence of Optimal Programs in Continuous Time

Giorgio Fabbri, Silvia Faggian and Giuseppe Freni

No 2016:21, Working Papers from Department of Economics, University of Venice "Ca' Foscari"

Abstract: We report an example of a two-dimensional undiscounted convex optimal growth model in continuous time in which, although there is a unique "golden rule", no overtaking optimal solutions exists in a full neighbourhood of the steady state. The example confirms a conjecture advanced in 1976 that the minimum dimension for non-existence of overtaking optimal programs in continuous time is 2.

Keywords: Optimal growth; Overtaking; Continuous time models (search for similar items in EconPapers)
JEL-codes: C61 D90 (search for similar items in EconPapers)
Pages: 20
Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.unive.it/web/fileadmin/user_upload/dip ... gian_freni_21_16.pdf First version, anno (application/pdf)

Related works:
Working Paper: Non-Existence of Optimal Programs in Continuous Time (2016) Downloads
Working Paper: Non-Existence of Optimal Programs in Continuous Time (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ven:wpaper:2016:21

Access Statistics for this paper

More papers in Working Papers from Department of Economics, University of Venice "Ca' Foscari" Contact information at EDIRC.
Bibliographic data for series maintained by Sassano Sonia ().

 
Page updated 2025-04-02
Handle: RePEc:ven:wpaper:2016:21